Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jun 6, 2013, 4:02 PM EDT for Erie County, Pennsylvania. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2013, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 6, 2013, 10:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Erie County, PA
The radar
The Buffalo radar (KBUF), 139 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:01 PM EDT | FLOOD | 5 N Waterford, PA | 4 ROADS CLOSED DUE TO FLOODING INCLUDING ROUTE 86. |
| Jun 6, 5:30 PM EDT | FLASH FLOOD | Mckean, PA | RAINFALL MEASURED BETWEEN 4 AND 5 INCHES FELL OVER MCKEAN TOWNSHIP PRODUCING WIDESPREAD FLOODING ALONG AREA ROADS. ELK CREEK CAME OUT OF ITS BANKS AND INUNDATED A BASEMENT AND GARAGE ALONG RICK ROAD. HAMOT ROAD WAS WASHED OUT ON ONE SIDE REQUIRING ROAD CREWS T |
| Jun 6, 6:20 PM EDT | FLOOD | Erie, PA | MANY ROADS IN ERIE COUNTY PA ARE CLOSED BECAUSE OF HIGH WATER. THE OFF AND ON RAMPS FOR I90 AT THE ROUTE 97 EXIT ARE CLOSED WITH UPWARDS OF 6 FEET OF WATER IN AN UNDERPASS NEAR THE EXIT RAMPS. SOME MINOR ROAD DAMAGE IN GREEN...WATERFORD AND MCKEAN TOWNSHIPS BE |
| Jun 6, 8:41 PM EDT | HEAVY RAIN 2.98 | 4 Nne Union City, PA | 24 HOUR OBSERVATION FROM AMITY TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
150
WGUS51 KCLE 062002
FFWCLE
PAC049-070200-
/O.NEW.KCLE.FF.W.0001.130606T2002Z-130607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ERIE COUNTY IN NORTHWEST PENNSYLVANIA...
* UNTIL 1000 PM EDT.
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE
WARNED AREA. A BAND OF HEAVY RAIN OVER CENTRAL AND EASTERN
ERIE COUNTY IS MOVING OVER SATURATED GROUND. THE RUNOFF FROM
THIS RAIN WILL BE SUFFICIENT TO PUSH ALREADY SWOLLEN CREEKS
AND STREAMS OUT OF THEIR BANKS AND POSE A THREAT TO LIFE AND
PROPERTY. AN ADDITIONAL HALF TO AN INCH OF RAIN IS EXPECTED THIS
EVENING WITH LOCALLY HIGHER AMOUNTS.
* LOCATIONS IMPACTED INCLUDE...
SUMMIT TOWNSHIP...
MCKEAN TOWNSHIP...
GREENE TOWNSHIP...
ERIE...
WATERFORD...
UNION CITY...
NORTH EAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4200 7976 4200 7961 4185 7962 4185 8052
4199 8051 4209 8019 4217 8011 4217 8007
4215 8006 4223 7989 4224 7985 4227 7979
4227 7976
$$
JAMISON2 follow-up statements
299
WGUS71 KCLE 062307
FFSCLE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
707 PM EDT THU JUN 6 2013
PAC049-070200-
/O.CON.KCLE.FF.W.0001.000000T0000Z-130607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE PA-
707 PM EDT THU JUN 6 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ERIE COUNTY IN NORTHWEST
PENNSYLVANIA UNTIL 1000 PM EDT...
AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLOODING WAS OCCURRING IN MANY AREAS BECAUSE OF SEVERAL INCHES OF
RAIN THAT FELL TODAY. MANY ROADS IN ERIE COUNTY PENNSYLVANIA ARE
CLOSED BECAUSE OF HIGH WATER. THE HEAVY RAIN HAS ENDED...SOME LIGHT
RAIN WILL CONTINUE THROUGH THE EVENING. HOWEVER...HIGH ROADS ON
ROADS AND IN STREAMS...CREEKS AND RIVERS WILL ONLY SLOWLY RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN!
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS A FLOODED AREA ON FOOT OR BY AUTOMOBILE.
&&
LAT...LON 4200 7976 4200 7961 4185 7962 4185 8052
4199 8051 4209 8019 4217 8011 4217 8007
4215 8006 4223 7989 4224 7985 4227 7979
4227 7976
$$
KIELTYKA914
WGUS71 KCLE 070011
FFSCLE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
811 PM EDT THU JUN 6 2013
PAC049-070017-
/O.CAN.KCLE.FF.W.0001.000000T0000Z-130607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE PA-
811 PM EDT THU JUN 6 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ERIE COUNTY IN
NORTHWEST PENNSYLVANIA IS CANCELLED...
...A FLOOD WARNING REMAINS IN EFFECT FOR ERIE COUNTY IN NORTHWEST
PENNSYLVANIA UNTIL 245 AM EDT FRIDAY...
THE HEAVY RAIN HAS ENDED AND WATER IS BEGINNING TO RECEDE FROM
ROADS...STREAMS...CREEKS AND RIVERS. HOWEVER...MANY ROADS STILL HAVE
WATER ON THEM AND SOME ROADS MAINLY NEAR CREEKS THAT ARE IN FLOOD
ARE CLOSED. THE WATER WILL SLOWLY RECEDE TONIGHT.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND AND DON'T DROWN.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CLEVELAND.
LAT...LON 4200 7976 4200 7961 4185 7962 4185 8052
4199 8051 4209 8019 4217 8011 4217 8007
4215 8006 4223 7989 4224 7985 4227 7979
4227 7976
$$
KIELTYKAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 3:51 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 6, 3:51 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
351 PM EDT THU JUN 6 2013
.SYNOPSIS...
AN INVERTED TROUGH OF LOW PRESSURE OVER THE UPPER OHIO VALLEY WILL
MOVE EAST AND MERGE WITH THE REMNANTS OF ANDREA ALONG THE EAST COAST
THIS WEEKEND. HIGH PRESSURE OVER ONTARIO WILL REMAIN NEARLY
STATIONARY INTO NEXT WEEK AND WILL BUILD SOUTH FOR A WHILE THIS
WEEKEND AND HOPEFULLY PROVIDE A BREAK IN THE SHOWER ACTIVITY. MORE
SHOWERS ARE LIKELY EARLY NEXT WEEK AS THE NEXT FRONT DROPS SOUTHEAST
ACROSS THE GREAT LAKES AND THE TROUGH ALOFT DEEPENS OVER THE GREAT
LAKES.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE SHORT WAVE OVER THE OHIO VALLEY WILL LIFT OUT THIS EVENING.
ANOTHER SHORT WAVE FARTHER WEST NEAR CHICAGO WILL LIFT ACROSS LOWER
MICHIGAN AND SHOULD STAY TO THE NORTHWEST.
SIGNIFICANT RAINFALL RATES CONTINUE WITH SOME OF THE HEAVIER
SHOWERS. RADAR RAINFALL ESTIMATES HAVE BEEN UNDERDONE. WE HAVE HAD
SOME RAINFALL REPORTS TODAY OVER TWO INCHES. THE FLOOD WATCH
WILL CONTINUE. WE WILL PROBABLY BE ABLE TO CANCEL IT EARLY FROM THE
CANTON AREA SOUTH. THE RISK IN THAT AREA (MILLERSBURG-CANTON) IS
MOSTLY FOR PONDING...WATER IN LOW LYING AREAS...AND SMALL STREAMS.
FARTHER TO THE NORTHEAST...ESPECIALLY ERIE AND CRAWFORD COUNTIES IN
NORTHWEST PENNSYLVANIA...THE THREAT IS MUCH MORE SIGNIFICANT SINCE
THEY HAD VERY HEAVY RAIN LAST WEEKEND. THERE IS ALREADY A FLOOD
WARNING IN SOME OF THESE AREAS AND IT WILL BE MONITORED IN CASE IT
HAS TO BE UPGRADED TO A FLASH FLOOD WARNING. ELSEWHERE THE SHOWERS
WILL TAPER OFF THIS EVENING. IT WE WERE TO GET CLEARING WE WOULD SEE
THE FOG BECOME DENSE. I SUSPECT WE WILL BE ABLE TO KEEP ENOUGH
CLOUDS TO MINIMIZE THE FOG POTENTIAL. IF WE STAY CLOUDY...LOW
TEMPERATURES WILL NOT DROP MUCH....UPPER 50S OR SO. IF WE GET SOME
CLEARING...MAINLY ACROSS NW OHIO... WE COULD DROP TOWARD THE MID OR
LOWER 50S.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
THE SURFACE TROUGH OVER THE EASTERN PART OF THE FORECAST AREA WILL
LINGER ON FRIDAY AND WE WILL PROBABLY SEE A FEW SHOWERS DEVELOP.
WITHOUT THE SUPPORT ALOFT WE WILL HAVE NO WHERE NEAR THE COVERAGE.
CANNOT RULE OUT A SHOWER ACROSS NW OHIO BUT THE COVERAGE WOULD BE
MINIMAL. MUCH THE SAME ON SATURDAY...PROBABLY A LITTLE MORE SUNSHINE
AND PROBABLY NO SHOWERS AT ALL EXCEPT FOR PERHAPS EXTREME NE OH/NW
PA. TEMPERATURES WILL NOT RECOVER TOO QUICKLY. THE AIR MASS IS MOIST
WITH LIMITED POTENTIAL FOR HEATING SINCE THE FLOW WILL STAY FROM
THE NORTH TO NORTHEAST. HEIGHTS ALOFT ONLY RISE SLIGHTLY. A LITTLE
MORE SUNSHINE COULD HELP ON SATURDAY.
SOME OF THE MODE.S ARE STILL POSTING QPF FAIRLY QUICKLY ON
SUNDAY...MAINLY ACROSS NORTHWEST OHIO AS OVER RUNNING DEVELOPS AHEAD
OF THE NEXT LOW/COLD FRONT. WILL CONTINUE TO MENTION A CHANCE OF
SHOWERS...MAINLY FOR NORTHWEST OHIO ON SUNDAY. CLOUDS WILL INCREASE
EVERYWHERE. IF WE CAN HOLD OFF THE RAIN...HIGHS SHOULD SNEAK INTO
THE MIDDLE OR UPPER 70S.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
LOW PRESSURE AT THE SURFACE AND ALOFT WILL CROSS THE FORECAST
AREA MONDAY AND MONDAY NIGHT. SHOWERS/THUNDERSTORMS ARE LIKELY.
THE THREAT FOR SHOWERS COULD LINGER INTO TUESDAY DEPENDING ON THE
SPEED OF THE UPPER LOW/TROUGH. HIGH PRESSURE SHOULD RETURN BY
WEDNESDAY. SOME UNCERTAINTY BY THURSDAY AS THE ECWMF BRINGS THE
NEXT SYSTEM EASTWARD. THE ECMWF DEPICTS A SHARP UPPER LEVEL
TROUGH DIGGING DOWN ACROSS THE GREAT LAKES REGION. THUNDERSTORMS
APPEAR LIKELY THURSDAY. THE GFS TAKES THE SYSTEM TO THE SOUTH
WHICH SEEMS UNLIKELY GIVEN THE TIME OF YEAR.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FIRST BATCH OF RAIN IS MOVING EAST OF ERIE AT THIS TIME. SECOND
BATH OF PRECIP IS CURRENTLY LOCATED NEAR THE FDY AREA AND WILL WORK
NORTHEAST ACROSS NORTHERN OHIO DURING THE EVENING. SIMILAR IN
FASHION TO THE FIRST AREA OF RAIN THAT PASSED THROUGH THE AREA LATE
THIS MORNING...LIFR, IFR AND MFVR CEILINGS AND VISIBILITIES WILL
OCCUR WITH THE NEXT ROUND OF RAIN. BY 00Z THE BULK OF THE RAIN WILL
BE DOWNSTREAM OF ERI. CAK...ERI...MFD...AND YNG WILL REMAIN L/IFR
TONIGHT THROUGH TOMORROW MORNING.
.OUTLOOK...NON VFR CONDITIONS FRIDAY AND IMPROVING BY FRIDAY NIGHT
FROM THE WEST.
&&
.MARINE...
SMALL CRAFT FLAGS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL
DIMINISH TO 10 TO 15 KNOTS BY LATE TONIGHT AS MAIN SURFACE TROUCH
AXIS MOVES OVER NEW YORK AND WINDS SHIFT FROM THE NORTH ACROSS THE
LAKE. ON SATURDAY THE WINDS WILL SHIFT FROM THE SOUTH.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ013-014-
020>023-029>033-037-038-047-089.
PA...FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...MAYERS
AVIATION...MAYERS
MARINE...MAYERSHazardous weather outlook, Jun 6, 11:52 AM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1152 AM EDT THU JUN 6 2013 OHZ003-007>012-071600- LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE- 1152 AM EDT THU JUN 6 2013 ...MODERATE RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ013-014-020>023-029>033-037-038-047-PAZ002-003-071600- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- 1152 AM EDT THU JUN 6 2013 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ006-017>019-027-028-036-071600- WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION- 1152 AM EDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-PAZ001-071600- ASHTABULA LAKESHORE-NORTHERN ERIE- 1152 AM EDT THU JUN 6 2013 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-071600- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1152 AM EDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:39 AM EDT | Areal Flood Advisory | CLE | Crawford, Erie | 3 hr |
| Jun 6, 11:28 AM EDT | Flood Watch | CLE | Crawford, Erie | 9 hr |
| Jun 6, 2:43 PM EDT | Areal Flood Warning | CLE | Crawford, Erie | 12 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.